Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2008, Vol. 17 Issue (12): 4418-4423    DOI: 10.1088/1674-1056/17/12/014
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Discontinuous bifurcation and coexistence of attractors in a piecewise linear map with a gap
He Da-Rena, Qu Shi-Xianb, Lu Yong-Zhib, Zhang Linb
a College of Physics Science and Technology, Yangzhou University, Yangzhou 225002, China; b Institute of Theoretical & Computational Physics, School of Physics and Information Technology, Shaanxi Normal University, Xi'an 710062, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn